# SDR DALA102059763

- Difficulty date: January 28, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- Aircraft time: 87,479 hours, 77,093 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND FWD CARGO DOOR INNER PAN FWD END CRACKED.  REPAIRED IAW SRM 51-30-5.
